# SDR DLL17953399

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: N38260
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO FLIGHT, PASSENGER NOTICED LIQUID LEAKING FROM VICINITY OF LT OVERWING INBD FUEL CAP.  F/O VERIFIED FUEL LEAKING AND CAP SECURE.  CAPT AND FLT CONTROL CONCURRED TO RETURN TO ATL.  REPLACED NR 1 TANK GRAVITY FILL CAP.  LEAK CK GOOD.
